# SDR SWAA2014021725206

- Difficulty date: January 23, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 63,681 hours, 52,057 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 6546460
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON BRACKET CRACKED.  R & R BRACKET IAW SRM & DRAWING.
